| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient experienced halos and difficulty in driving in night.The patient had yag (yttrium aluminum garnet) procedure.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information has been requested and received stating she has been given glasses for night driving and has also tried eye drops given to her by surgeon to help with glare- nothing is helping.She states it's only with night driving, her husband does the driving b/c glare is too much for her.Surgeon states she's not able to have explant due to her being surgical/procedure yag.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.10.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not available for evaluation.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).